Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Ahlfors' ``second fundamental inequality''


Authors: James A. Jenkins and Kôtaro Oikawa
Journal: Proc. Amer. Math. Soc. 62 (1977), 266-270
MSC: Primary 30A30
MathSciNet review: 0437732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors have earlier given a generalization of Ahlfors' ``Second Fundamental Inequality'' which reduced significantly the restrictions on the domains involved but retained the condition that certain determining functions for the domain be of bounded variation. In this paper it is shown that the condition of bounded variation can be replaced by that of finite $ 2/3$-variation on any closed interval and an appropriate new formal expression is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A30

Retrieve articles in all journals with MSC: 30A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0437732-2
PII: S 0002-9939(1977)0437732-2
Article copyright: © Copyright 1977 American Mathematical Society